MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; ANGIOGRAPHY PACK II

MEDLINE INDUSTRIES LP; ANGIOGRAPHY PACK II
Catalog Number DYNJ17218U
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, on (b)(6) at the beginning of a lower extremity arteriogram, "he was injecting into a sheath or catheter for first imaging after confirming fluid to fluid connection.When he injected, it sprayed all over the room".This occurred 3 times and the syringes were cracked.The staff put the syringes in a bag and finished the procedure with other syringes.The facility stated there was no patient involvement, no patient impact, and that the procedure was completed each time.The facility stated the patient was not harmed or affected.A sample is available for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, on (b)(6) at the beginning of a lower extremity arteriogram, "he was injecting into a sheath or catheter for first imaging after confirming fluid to fluid connection.When he injected, it sprayed all over the room".This occurred 3 times and the syringes were cracked.

Common Device Name
ANGIOGRAPHY PACK II
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21767095
Report Number1423395-2025-00028
Device Sequence Number18265418
Product Code OES
UDI-Device Identifier10198459162947
UDI-Public10198459162947
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ17218U
Device Lot Number24JMI423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age44 YR
Patient SexMale